MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number VNMF3737C229TU
Medical Device Problem Codes Fracture (1260); Leak/Splash (1354); Migration or Expulsion of Device (1395); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
A valiant navion stent grafts were implanted during the endovascular treatment of a 57mm thoracic aortic aneurysm.It was reported that a ct carried out approximately 2yeras and 11 months later identified  possible type ia endoleak and possible stent separation/enlargement in the proximal device.  the physician suspects the distal seal also occurred.Per the physician, the cause of the events is due to known navion failure.No additional sequalae was reported  and the patient will be monitored.
 
Additional Manufacturer Narrative
Concomitant medical products: section d information references the main component of the system.Other relevant device(s) are: product id: v nmc4343c175tu, serial/lot #: (b)(4), ubd: 09-dec-2020, udi#: (b)(4) medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information received: core lab review of ct imaging from (b)(6) 2019 found no endoleak, stent fractures, stent ring enlargement or stent ring migration.Imaging was noted as na for aortic enlargement.Core lab review of ct imaging from (b)(6) 2021 identified persistent stent ring enlargement x2 on the navion graft vnmf3737c229tu (b)(6) stent ring 10 (+3.8) & stent ring 11 (+3.4).New aortic enlargement of + 7 was observed compared to imaging on (b)(6) 2019 - the max aortic diameter was noted as 62.8mm.No stent ring migration was observed.The imaging was na for endoleak and non evaluable for stent fracture.Core lab review of ct imaging from (b)(6) 2022 identified persistent stent ring enlargement x2 on the navion graft vnmf3737c229tu (b)(6) stent ring 10 (+3.0) & stent ring 11 (+2.2) and 1 new stent ring enlargement on the navion graft vnmc4343c175tu (b)(6).Persistent aortic enlargement of + 8.5 was observed compared to imaging on (b)(6) 2019 - the max aortic diameter was noted as 64.3mm.No stent ring migration was observed.The imaging was na for endoleak.A new stent fracture was observed on ring 7 of vnmc4343c175tu (b)(6).No intervention has been completed.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information received : corelab have reviewed ct imaging for this patient and have made the following observations.On a ct imaging dated one year post index procedure showed no endoleak, fracture, stent ring enlargement or stent ring migration were noted.The maximum aortic diameter was 54.4mm.Ct imaging from a further year and one month later identified no endoleak, stent ring enlargement of +2.6mm (new) on (b)(6) ring 11 and stent ring enlargement of +3.8mm (new) on (b)(6) ring 10.No stent ring migration was noted.Ne for fracture due to overlaps.The maximum aortic diameter was 57.5mm.No aortic enlargement was noted.Ct imaging taken this month had the following observations.Type ia (new) on (b)(6), type ib (new) on (b)(6), type iiib (new) on both (b)(6) & (b)(6),a fracture on ring 6 & 7 (new) on (b)(6).Stent ring enlargement of +3.1mm (new) on (b)(6) ring 2, +1.9mm (new) on (b)(6) ring 3, +2.1mm (new) on (b)(6), ring 8, +1.7mm (new) on (b)(6) ring 7, +3.3mm (persistent) on (b)(6), ring 10, +3.5mm (new) on (b)(6) ring 7, +1.6mm (new) on (b)(6) ring 6.No stent ring migration was noted.The maximum aortic diameter was 68.1mm.New aortic enlargement of +13.7mm was noted compared to imaging one year post index procedure.Ne for fractures due to device overlaps.Ne for some srms due to fractures.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Continued from h9: 3005364322-02-19-2021-001-r medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key16395634
Report Number9612164-2023-00723
Device Sequence Number5721790
Product Code MIH
UDI-Device Identifier00763000100698
UDI-Public00763000100698
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2020
Device Model NumberVNMF3737C229TU
Device Catalogue NumberVNMF3737C229TU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer02/21/2023
03/16/2023
03/27/2023
Initial Report FDA Received Date02/17/2023
Supplement Report FDA Received Date02/24/2023
03/23/2023
04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
SEE H10
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale